Discolouration using Skinade


Helpful Vote Helpful?

0 helpful votes.


Question: Discolouration using Skinade

I have been taking Skinade collagen drink for approximately 2 weeks and have noticed discolouration of my urine, its bright yellow. Is that quite normal?

Answers (3)

Mrs Diane Nivern

The Diane Nivern Clinic Ltd

27th January 2022

Answer: This phenomenon is quite normal when taking vitamin supplements that contain B vitamins.
Skinade contains a complex of B vitamins

We suggest taking Skinade daily for at least 12 weeks to see best results
Avoid drinking coffee close to taking your Skinade to get maximum absorption


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Dr Maryam McMillan

Ambra Aesthetic Clinic

27th January 2022

Answer: Yes this is very normal when taking vitamin or supplement drinks


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

27th January 2022

Answer: Yes, normal and inoffensive


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Click Here to see more questions and answers about Skinade.